Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online
Ask a Urologist   »  

How are irregurailties in the bladder treated ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
i dont have any time for tests and investigation at the current moment.I got an U/S of abdomen a few days back and the report was normal except for mild irregurailties in bladder.I think I got a mild white coat on my tongue after using doxycycline for 14 days.My previous meds include CTM,doxy(each one providing a temporary relief).Please provide some advice how to manage this problem.I can also find some tenderness on the undersurface of my penis at a point.But relieved with antibiotics and again recurring.
Posted Mon, 30 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Mitaly 39 minutes later
Thanks for posting your query.

There are many things which can cause white coating on tongue such as:
1)Leukoplakia:In this white patches develop in the mouth including tongue.It usually develops due to irritation as in people eating tobacco.
2)Thrush:It is a yeast infection in white patches and can develop after taking a course of antibiotics.
3)Vitamin deficiency,poor oral hygiene is also a cause.
4)Some rare conditions in which colour of the tongue changes are scarlet fever,Kawasaki fever.

I would probably link it to poor oral hygiene or the medication that you were taking.

If it is due to drug effect it will diminish gradually.

Drink lots of water.

Clean the tongue with Tongue scraper or with toothbrush itself.

Avoid smoking and caffeinated drinks as tea and coffee.
Have lots of yoghurt in diet.

If the coating is persistent then you might consider visiting a dentist for examination of the oral cavity to rule out any infection.

Regarding the penis pain it can be due to any infection,injury,trauma or allergy.Since you have mild irregularities in the bladder it can be corelated to Urinary Bladder infection also.

You can consider getting a Urine Test done(as the pain is recurring even after antibiotics) which will help to know any infection.If the pain is present since long then it is better to get it examined once to rule out any serious cause.

Hope this answers your query.I will be available for follow up if any.
Above answer was peer-reviewed by
Follow-up: How are irregurailties in the bladder treated ? 21 minutes later
I am a qualified practitioner myself ,recently completed my MBBS.I just want a second opinion.I am not too much concerned about the thrush because it happened only after using antibiotics and it is asymptomatic.

My main concern is dysuria.Is citralka intended for syptomatic relief?I need something for dysuria.As I recently used antibiotics for a long time,my urinalysis will be negetive anyhow.Shall I try any NSAIDS for the pain.i am very busy with an exam right now and cant afford to spend time to go and visit a doctor outside.Thats the only reason,i consulted health care magic.Please help me with something for symptomatic relief.Thanks!
Answered by Dr. Mitaly 2 hours later

Thanks for the follow up

In your previous query you had not mentined about dysuria and the emphasis was on white coating on tongue so I was focussing on that.

Regarding the dysuria you can take Citralka 1 tbsp in half cup of water 3 times a day.

Keep drinking lots of water and avoid caffeinated drinks and alcohol.

There are good urinary analgesics like Pyridium. I think you should speak to your seniors and get their opinion on its dosage.

Avoid stress and relax your mind.

Wishing you Good Health!
Above answer was peer-reviewed by
Follow-up: How are irregurailties in the bladder treated ? 50 minutes later

thanks for the reply! sorry for the incomplete initial question.i did contact some seniors and they said that 2 days of Pyridium can be tried.i also came to know that it is potentially carcinogenic.What are the expected side effects if i start using Pyridium.I am having an exam on Aug,24th.Will there be any potential side effects that can be detrimental to my exam?Thanks in advance
Answered by Dr. Mitaly 31 minutes later

Thanks again.

It is relatively a safer urinary analgesic.

Pyridium can cause side effects as headache,dizziness,abdominal pain,itching and some rare serious ones are drowsiness,confusion,mood changes,nausea etc.These effects may or may not be present in individuals.

Since you have exam after few days you can consider trying it after discussing with your XXXXXXX doctor.

Hope this helps!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor